Orthotopy and spherical knots

Barry Mazur

Publications Mathématiques de l'IHÉS (1959)

  • Volume: 3, page 29-48
  • ISSN: 0073-8301

How to cite


Mazur, Barry. "Orthotopy and spherical knots." Publications Mathématiques de l'IHÉS 3 (1959): 29-48. <http://eudml.org/doc/103815>.

author = {Mazur, Barry},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {topology},
language = {eng},
pages = {29-48},
publisher = {Institut des Hautes Études Scientifiques},
title = {Orthotopy and spherical knots},
url = {http://eudml.org/doc/103815},
volume = {3},
year = {1959},

AU - Mazur, Barry
TI - Orthotopy and spherical knots
JO - Publications Mathématiques de l'IHÉS
PY - 1959
PB - Institut des Hautes Études Scientifiques
VL - 3
SP - 29
EP - 48
LA - eng
KW - topology
UR - http://eudml.org/doc/103815
ER -


  1. [1] GUGGENHEIM, Piece-wise Linear Isotopy, Journal of the London Math. Soc., vol. 46. 
  2. [2] B. MAZUR, Certain Semi-Groups of Spherical Knots (this Journal). Zbl0119.38703
  3. [3] B. MAZUR, On the definition of equivalence of combinatorial imbeddings (this Journal). Zbl0119.38702

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.